# SDR AALA202104139003

- Difficulty date: April 12, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 17,512 hours, 6,612 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Sluggish
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON ARRIVAL, AIRCRAFT BRAKING ACTION DURING TAXI WAS VERY SLUGGISH AND SPONGY. SLOWING FROM TAXI SPEED OF 20 KTS TO 10 KTS TOOK A LOT OF EFFORT. ACCOMPLISHED BLEEDING OF ALL BRAKES IAW AMM 32-42-00.
